# SDR ASAA2015110213603

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,330 hours, 9,043 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOPERATIVE.  ACFT GROUNDED.  PULLED & RESET NR 1 FMS MCDU & COMPUTER C/B'S. OPS CHECK NR 1 FMS GOOD, REF MM 34-61-00.  GROUND VERIFICATION GOOD.
